DBLP BibTeX Record 'journals/cagd/LigunSRG97'

@article{DBLP:journals/cagd/LigunSRG97,
  author    = {A. A. Ligun and
               A. A. Shumeiko and
               S. P. Radzevitch and
               Erik D. Goodman},
  title     = {Asymptotically optimal disposition of tangent points for
               approximation of smooth convex surfaces by polygonal functions},
  journal   = {Computer Aided Geometric Design},
  volume    = {14},
  number    = {6},
  year      = {1997},
  pages     = {533-546},
  ee        = {http://dx.doi.org/10.1016/S0167-8396(96)00044-1},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}